Update: December 2018
When a child has a fever, moms should know exactly when
you can shoot it down, what are the antipyretic drugs for
children, in what dosage and form of their reception is safe. For today
day the safest drug to reduce the temperature in children
is Paracetamol, it comes in various forms – candles,
суспензиях, сиропах, табyears oldках.
Further non-steroidal use allowed for children
противовоспалительное средство (НПВС) — Ibuprofen, он более
effectively and permanently knocks the temperature because it has
prolonged action, respectively, this tool has more
contraindications and possible side effects.
Among modern NSAIDs recently widely used.
Nemisulide (granules for suspension Nimesil, Nemulex, suspension
Nimulid), but for children it is contraindicated due to lack of
sufficient research. Its use is possible only for children.
после 12 years old и только по назначению врача.
What form of antipyretic drug to choose?
The variety of forms of drugs on temperature for children can
perplex parents – in what form is it better to take antipyretic
facilities? In the first place should be guided by age.
baby, as well as a possible susceptibility to allergies, also has
the value of how quickly one or another form of medicinal
means, take into account the active substance.
- Сиропы, жидкие микстуры, жевательный табyears oldки — оказывают
action after 20-30 minutes
- Candles – act after 40 minutes, but they are more effective and
just perfect if the child refuses to take the medicine or
his nausea, vomiting of fluid intake. Candles should
enter after bowel movements and better at night.
- Жевательные табyears oldки, а также сладкие сиропы — подходят не всем
children, the presence of various chemical additives and flavors
may cause allergies. In addition, even the active ingredients themselves
antipyretics can provoke an allergic reaction,
therefore, you should be very careful when taking any
funds for the first time.
Any febrifuge for the baby should be applied.
only after consulting a pediatrician. Before applying any
drug, you should clarify the dosage according to age, as well as
study instruction. It is possible that the attending physician may change the dose.
drug according to indications. Repeated medication is not possible.
earlier than 4 hours after the first intake, provided that the temperature
exceeds 38.5 ° C and the child tolerates it.
It should be remembered that antipyretic therapy is
symptomatic, and only facilitates the condition of the child, and the basis
treatment should be the treatment of the disease that caused
Review of all antipyretics for children
The following antipyretic forms are used in pediatrics –
antipyretics for children:
- Paracetamol – Panadol, Calpol, Efferalgan,
Дофалган, Тайленол, Мексален, Доломол. One-time reception
doses of paracetamol reduces by 1, maximum 1.5 C temperature and only
for 4 hours, with a strong fever and up to 2 hours, it is also possible
probability of hypersensitivity in a child to
- Ibuprofen — аналоги Ибуфен, Нурофен, он менее безопасен, но
- Viburcol – homeopathic remedy
- It is forbidden to use as an anesthetic and
жаропонижающего средства для детей — Аспирин (то есть
Acetylsalicylic acid), Amidopyrine, Antipyrin, Analgin,
Phenacetin and other drugs based on them.
- Among the popular antipyretics for children, often
parents use rubbing alcohol or vinegar. This is very
dangerous methods that should not be used for infants and children before
3 years old, поскольку у малышей через кожу происходит интенсивное
absorption and it is fraught with alcoholic, toxic poisoning
- Relief of the child at high temperatures helps
drink plenty of water, it can be varied freshly diluted
juices, especially useful cherry, orange, cranberry juice
(see how to make natural cranberry juice), lingonberry juice,
raspberry jam, various medicinal herbs.
children have antipyretic and analgesic effect, with
diseases with high fever – with influenza,
SARS, cold, otitis, teething. Contraindications: in
neonatal period (up to 1 month, up to 3 months with caution),
hypersensitivity to the drug. Use with caution
with Gilbert’s syndrome, diabetes, hepatic and renal
deficiency, viral hepatitis. Side effects: itching, rash,
angioedema, anemia, methemoglobinemia,
thrombocytopenia. Symptoms of overdose: after taking elevated
doses in a day may cause nausea, vomiting, violation
liver function, pale skin, lack of appetite.
Суспензия — с 1 месяца жизни ребенка Цена в среднем в
It should be taken before meals undiluted, then
Paracetamol syrup – from 3 months
Price on average 90-100 rubles
As well as the suspension inside before eating 3-4 p / day every 4-6
Price on average 90-100 rubles.
Дозировка определяется весом ребенка 15 мг на 1 кг 3-4
The price is about 80-90 rubles.
Price 90-100 rubles. For children weighing from 4 kg to 32, in a measuring spoon
Price 40-50 rubles.
A single dose is calculated based on the weight of the child 10-15 mg / kg with
Price 90 rub.
Take 1.5-2 hours after a meal, drinking water,
Ibuprofen применяется в качестве жаропонижающего средства в
when paracetamol causes an allergic reaction or
proves ineffective. Contraindications: allergic rhinitis,
urticaria, allergic cough or bronchial asthma caused by
приемом НПВС или ацетилсалициловой кислотой, детям до 3 years old, при
blood diseases, disorders of the liver and kidneys, ulcers
lesions of the gastrointestinal tract, hearing loss. Side effects: diarrhea, vomiting,
nausea, stomach pain, allergic manifestations – urticaria,
rash, itching, bronchospasm, insomnia, headache, dizziness,
hyperexcitability, cystitis, renal dysfunction, anemia,
leukopenia, thrombocytopenia. Symptoms of overdose: decrease
blood pressure, headache, abdominal pain,
metabolic acidosis, tachycardia, acute renal failure,
Price 80-90 rubles. 4 p / day if the body temperature is below 39 ° C:
2 p / day at temperatures above 39C:
Price 90-100 rubles.
Детям с 3 years old внутрь в зависимости от веса и возраста
Price 90 rub.
Suppositories are administered rectally to children from 3 months. до 2 years old по 1
Homeopathic medicine Viburcol
used for any respiratory diseases in children
multicomponent drug that has anti-inflammatory and
antipyretic effect in the complex therapy. Part
products include: konkhe, hamomilla, pulsatilla, belladonna,
dulcamara, plantago. Contraindications and side effects may
be caused only by hypersensitivity to the components
Viburkola in the form of allergic reactions.
|Вибуркол Цена 220-250 руб. With ARVI or teething milk teeth:
Types of fever in children
Fever in children, depending on the level of hyperthermia, may
flow is not the same. Therefore, doctors distinguish 2 types of fever –
Pink and Pale.
- With pink fever, it is not always the use of antipyretics.
In this state, heat transfer corresponds to heat production, then
there is at the same time for an elevated temperature the body adequately
the child reacts and feels relatively normal. Leather
the baby is pink or slightly hyperemic; it feels warm to the touch and
wet. In such cases, the use of antipyretics is not
justified. With such an uncomplicated premorbid background, if not 39C
it is necessary to refrain from preparations, and to use physical
cooling methods – drinking plenty of water, the temperature in the room should
be no higher than 19C, uncover the child and wipe with a towel moistened
in water at room temperature (see how to bring down the temperature without
- Pale fever
Pale hyperthermia – this is when the child appears pallor
the face and skin, there is a significant chill, cold
handles and legs. Heat transfer with increased heat production
inadequate because the peripheral circulation is disturbed, in
In this case, the prognosis of the further course of fever is unfavorable and
in this case, be sure to churn the temperature. Wherein
the child needs not only antipyretic drugs but
и антигистаминных (список всех табyears oldок от аллергии) и
vasodilators. The child should wrap, dress
When to give a child antipyretic drugs?
During acute viral and infectious diseases high
temperature is an indicator of the increased work of immunity in the fight against
virus or bacteria, the higher it is, the more effectively it fights
organism produces the maximum amount of antibodies against
pathogens. Therefore, if the child more or less tolerates
its increase, it is better not to bring down the heat.
According to WHO recommendations, drugs that knock down the temperature of
child, it is recommended to give:
- Children up to 3 months if body temperature exceeds 38C
- Healthy children older than 3 months if the temperature exceeded
39C, accompanied by headache, pain in muscles and joints
- Children with heart or lung disease after consultation with
cardiologist, if the temperature is above 38.5С
- In children with a history of febrile convulsions, the temperature is 37.5 –
38C is an indication to receive antipyretic drugs.
Even taking the safest antipyretic for
child as Paracetamol in candles or suspensions, you should know
certain rules, strictly follow the instructions, do not exceed
dosage and frequency of administration, as well as comply with all regulations
- Do not use antipyretics without consulting a doctor
means, especially in children up to 3 months.
- Paracetamol is used in children only to reduce
temperature 38-39C, but not as an anesthetic.
- The standard dosage of Paracetamol is 10-15 mg / kg for
Oral administration, and the daily dose should not exceed 60 mg / kg.
- Paracetamol in suspensions, syrup acts faster than in
табyears oldках и свечах, поэтому при экстренной помощи, лучше
use it in solution.
- Repeated dose of the drug is given only with a new jump.
temperatures up to 38-39C, usually more than 2 times a day
required. Do not use antipyretic drugs outside
depending on temperature several times a day, so “just
- The duration of admission should not exceed 3 days without further
consultation with a doctor.
- Children taking antibiotics should not be prescribed
antipyretic drugs, because after 1-2 days it is normalized
(with the sensitivity of the infectious agent to this
- If, besides the temperature, the child has a stomach ache and no cold
symptoms – urgently should call a doctor or an ambulance, not
give no antipyretic because it can distort
the clinical picture of the disease requiring emergency care,
for example, for appendicitis.
- If severe hyperthermia and spasms of the skin vessels develop,
should be given a febrifuge, grind the skin to redness
child and urgently call a doctor.
Call a physician immediately.
- if except for the temperature of the child convulsions
- vomiting or diarrhea
- breathing slowed down, difficult or too fast
- if baby drinks little fluid
- skin rash appeared
- if a child has signs of dehydration – unpleasant
bad breath, rare urination, the child has no tears
- if he is apathetic and drowsy
- hemorrhages appeared on the body
- after some improvement, the child’s condition worsened.